# SDR AALA202203234857

- Difficulty date: March 12, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N830NN
- Make and model: Boeing 737*
- Aircraft serial: 31091
- Aircraft time: 36,222 hours, 14,824 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U139
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN INTERCOSTAL LOCATED BETWEEN STA 277 AND STA 294.5 AT RBL 1. REPLACED INTERCOSTAL PER AARD 51-00-05-1 AND DWG 141A5400.
